# SDR DXTA2024092600650

- Difficulty date: September 23, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N360QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500254
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 006086
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ABOUT 15 MINUTES PRIOR TO LANDING ALL THE EMERGENCY LIGHTS IN THE CABIN BEGAN TO FLICKER AND CONTINUED ALL THE WAY THROUGH SHUT DOWN. WE CHECKED AGAIN ON THE GROUND, AND THE CABIN EMERGENCY LIGHTS WERE STILL FLICKERING.   REMOVED AND REPLACED #1 FWD POSITION ON AND #2 AFT POSITION EMERGENCY LIGHT BATTERY #1 PN OFF 7450LS-00 S/N 006086 #2 PN OFF 7450LS-00 S/N 007669
